# SDR VNAA2019052211101

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 8,801 hours, 7,979 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE SMELL IN THE AFT CABIN. CLT MX INSPECTED CABIN FOR SMOKE SMELL AND FOUND NONE. C/W OPS CHECK OF LT & RT PACKS IAW AMM 21-50-00-862-801. NO DISCREPANCIES FOUND. NO FURTHUR MX REQD.
